Über konvergente Zerlegungen von Matrizen.

G. Alefeld

Numerische Mathematik (1972/73)

  • Volume: 20, page 312-316
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Alefeld, G.. "Über konvergente Zerlegungen von Matrizen.." Numerische Mathematik 20 (1972/73): 312-316. <http://eudml.org/doc/132194>.

author = {Alefeld, G.},
journal = {Numerische Mathematik},
language = {ger},
pages = {312-316},
title = {Über konvergente Zerlegungen von Matrizen.},
url = {http://eudml.org/doc/132194},
volume = {20},
year = {1972/73},

AU - Alefeld, G.
TI - Über konvergente Zerlegungen von Matrizen.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 312
EP - 316
LA - ger
UR - http://eudml.org/doc/132194
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.